# SDR SWAA2019111838872

- Difficulty date: November 5, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 72,104 hours, 42,964 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER STAB. STA. 120.3 RIB CRACKED AT VERTICAL STIFFENER. 4TH FROM THE FORWARD SIDE.          / REPAIRED RIB IAW SRM.
